# SDR CHQA200900059

- Difficulty date: February 18, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 19,666 hours, 16,133 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 19,085 hours, 2,722 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM DCA, THE CREW RECEIVED A LG AIR/GND FAIL MESSAGE ON THE EICAS.  THE CREW ATTEMPTED TO RETRACT THE LANDING GEAR AND THE GEAR SELECTOR WOULD NOT MOVE.  SAFE CLIMB WAS NOT AFFECTED BY TERRAIN SO AN OVERRIDE WAS NOT ATTEMPTED.  THE CREW FOLLOWED THE PROCEDURES IN THE QRH AND DIVERTED TO IAD.  THE CREW DECLARED AN EMERGENCY AND REQUESTED CFR TO BE WAITING.  THE FLIGHT THEN LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND 3 MLG PROXIMITY SWITCHES TO BE FAILED.  THEY REMOVED AND REPLACED THE SWITCHES IAW AMM 32-61-02.  ALL OPERATIONAL CHECKS WERE SATISFACTORY.
